Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Infinitely many solutions for an elliptic Neumann problem involving critical Sobolev growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1389-1414
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semi-classical ground states concentrating on the nonlinear potential for a Dirac equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 5, 页码: 1015-1034
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Dirac equation  Semi-classical states  Concentration  
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
Authors:  Zhang, Zhitao;  Wang, Kelei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
Well-posedness for the fifth-order shallow water equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2448-2467
Authors:  Jia, Yueling;  Huo, Zhaohui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fifth-order shallow water equations  Fourier restriction norm  Bilinear estimates  Trilinear estimates  Local well-posedness  
On the Fucik spectrum 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 10, 页码: 2498-2528
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli;  Pan, Jianzhong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
implicit function theorem  differentiability  Fucik spectrum  Fucik curve  solvability  homotopy index  nodal domain  
Solutions to critical elliptic equations with multi-singular inverse square potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 224, 期号: 2, 页码: 332-372
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
semilinear elliptic equation  energy functional  Palais-Smale condition  critical Sobolev exponent